# SDR REXA2018042760319

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 24,495 hours, 16,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED THE LAMPS AND OPS CHECKED SATISFACTORY IAW AMM 33-51-15.
